# SDR ABXA201010010131

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 52,736 hours, 38,654 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Faulty
- Location: Flap System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ROLL ABORTED DUE TO FAULTY FLAP WARNING.  RECYCLED FLAP HANDLE.  PERFORMED T/O CONFIG WARN ALERT CHECK IAW MM 31-51-00-5.  OPS CHECK GOOD.
